# SDR USAA010780

- Difficulty date: July 2, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER SPLICE CORRODED 1 INCH BY 4 INCHES, BS 986.5, STRINGER 27L.  REMOVED AND REPLACED STRINGER SPLICE PER SRM 53-10-3 FIG 1.  (M)
